*Pharmacy Medicine- Our pharmacist will need to contact you via telelephone or e-mail to confirm this medicine is suitable*
Actifed Multi-Action for Chesty Coughs.
A liquid containing (per 5ml) Guaifenesin 100mg (to loosen phlegm and help clear airways), Pseudoephedrine hydrochloride 30mg
(to decongest) and Triprolidine hydrochloride 1.25mg (an antihistamine to prevent excess mucus).
Actifed Multi-Action for Chesty Coughs offers symptomatic relief of upper respiratory tract disorders accompanied by a productive cough.
Adults and children over 12 years: 10ml every 4-6 hours. (no more than 4 times a day)
Children 6-12 years: 5ml every 4-6 hours. (no more than 4 times a day)
Children 2-5 years: 2.5ml every 4-6 hours. (no more than 4 times a day)
Not recommended under 2 years.
Take special care when taking this product especiall those with heart disease, hyperthyroidism, diabetes, elevated intra-ocular pressure or prostatic enlargement.
Ingredients per 5ml: Guaifenesin 100mg • Pseudoephedrine hydrochloride 30mg • Triprolidine hydrochloride 1.25mg • Sorbitol solution • Sucrose • Sodium benzoate • Methyl hydroxybenzoate • F D and C yellow No 6 (E 110) • Ethanol • Flavoured compound FC 900853 • Menthol • Purified water.